American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46E10) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 38 found      Go to page: 1 2

[1] Thierry De Pauw and Amos Koeller. Linearly approximatable functions. Proc. Amer. Math. Soc. 137 (2009) 1347-1356. MR 2465658.
Abstract, references, and article information   
View Article: PDF

[2] L. Bernal-González. Dense-lineability in spaces of continuous functions. Proc. Amer. Math. Soc. 136 (2008) 3163-3169. MR 2407080.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Richard Aron, V. I. Gurariy and J. B. Seoane. Lineability and spaceability of sets of functions on $\mathbb{R}$. Proc. Amer. Math. Soc. 133 (2005) 795-803. MR 2113929.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] P. Domanski and D. Vogt. Infinite systems of linear equations for real analytic functions. Proc. Amer. Math. Soc. 132 (2004) 3607-3614. MR 2084083.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Antoine Delcroix, Maximilian F. Hasler, Stevan Pilipovic and Vincent Valmorin. Generalized function algebras as sequence space algebras. Proc. Amer. Math. Soc. 132 (2004) 2031-2038. MR 2053975.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] P. Domanski and B. Jakubczyk. Linear continuous division for exterior and interior products. Proc. Amer. Math. Soc. 131 (2003) 3163-3175. MR 1992857.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Jan Rychtár. Renorming of $C(K)$ spaces. Proc. Amer. Math. Soc. 131 (2003) 2063-2070. MR 1963751.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Ali Abkar. Application of a Riesz-type formula to weighted Bergman spaces. Proc. Amer. Math. Soc. 131 (2003) 155-164. MR 1929035.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Leonhard Frerick and Dietmar Vogt. Analytic extension of differentiable functions defined in closed sets by means of continuous linear operators. Proc. Amer. Math. Soc. 130 (2002) 1775-1777. MR 1887025.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Ahmed Bouziad. Le degré de Lindelöf est $l$-invariant. Proc. Amer. Math. Soc. 129 (2001) 913-919. MR 1707509.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] L. Aizenberg, A. Aytuna and P. Djakov. An abstract approach to Bohr's phenomenon. Proc. Amer. Math. Soc. 128 (2000) 2611-2619. MR 1657738.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Da Shan Fan and Zhi Jian Wu. Transference of maximal multipliers on Hardy spaces . Proc. Amer. Math. Soc. 123 (1995) 3169-3174. MR 1273491.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Aydın Aytuna. Linear tame extension operators from closed subvarieties of ${\bf C}\sp d$ . Proc. Amer. Math. Soc. 123 (1995) 759-763. MR 1219717.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Toshiko Koide. A note on Hermitian operators on function spaces . Proc. Amer. Math. Soc. 123 (1995) 765-769. MR 1223515.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] R. S. Pathak and S. K. Upadhyay. $W\sp p$-spaces and Fourier transform . Proc. Amer. Math. Soc. 121 (1994) 733-738. MR 1185272.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Manfred Stoll. A characterization of Hardy-Orlicz spaces on planar domains . Proc. Amer. Math. Soc. 117 (1993) 1031-1038. MR 1124151.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Yaki Sternfeld and Yitzhak Weit. Affine invariant subspaces of $C({\bf C})$ . Proc. Amer. Math. Soc. 107 (1989) 231-236. MR 979053.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Ji Huai Shi. The spaces $H\sp p(B\sb n), \;0. Proc. Amer. Math. Soc. 103 (1988) 69-74. MR 938646.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Ryszard Smarzewski. Strong unicity of best approximations in $L\sb \infty(S,\Sigma,\mu)$ . Proc. Amer. Math. Soc. 103 (1988) 113-116. MR 938653.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Leon Brown and Boris Korenblum. Cyclic vectors in $A^{-\infty}$ . Proc. Amer. Math. Soc. 102 (1988) 137-138. MR 915731.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Toshiji Tereda. Function spaces and local characters of topological spaces . Proc. Amer. Math. Soc. 102 (1988) 202-204. MR 915744.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Michael Cwikel and Yoram Sagher. Analytic families of operators on some quasi-Banach spaces . Proc. Amer. Math. Soc. 102 (1988) 979-984. MR 934878.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Björn Jawerth. The $K$-functional for $H\sp p$ and BMO in the poly-disk . Proc. Amer. Math. Soc. 98 (1986) 232-238. MR 854025.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Reinhold Meise and Dietmar Vogt. Extension of entire functions on nuclear locally convex spaces . Proc. Amer. Math. Soc. 92 (1984) 495-500. MR 760932.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] S. Argyros and S. Negrepontis. On weakly $\mathcal{K}$-countably determined spaces of continuous functions . Proc. Amer. Math. Soc. 87 (1983) 731-736. MR 687652.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] W. Govaerts. Bornological spaces of non-Archimedean valued functions with the compact-open topology . Proc. Amer. Math. Soc. 78 (1980) 132-134. MR 548100.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Thurlow A. Cook and William H. Ruckle. Absolute Schauder bases for $C(X)$ with the compact-open topology . Proc. Amer. Math. Soc. 59 (1976) 111-114. MR 0415283.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] R. G. Haydon. On the Stone-Weierstrass theorem for the strict and superstrict topologies . Proc. Amer. Math. Soc. 59 (1976) 273-278. MR 0420236.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Nina M. Roy. Contractive projections in square Banach spaces . Proc. Amer. Math. Soc. 59 (1976) 291-296. MR 0428020.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] J. B. Cooper. The Mackey topology as a mixed topology . Proc. Amer. Math. Soc. 53 (1975) 107-112. MR 0383059.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 38 found      Go to page: 1 2